# SDR IPXA2024110609763

- Difficulty date: November 6, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 44,369 hours, 21,625 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Faulted
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR NOT DOWN EICAS WITH CONFIG ANNUNCIATOR ON. HORN GOING OFF. FOUND NO FAULTS IN PSU. PERFORMED FIM 31-51 FAULT TREE 817. SEEMS TO STAY IN LANDING GEAR CONFIG TEST MODE ALL THE TIME. ISOLATE LDG SWITCH ON PANEL M10398. WORKED FINE. TRIED CLEANING SWITCH WITH CONTACT CLEANER. WORKED GOOD FOR ABOUT 10 MINUTES BUT FAILED AGAIN AFTER SEVERAL TESTS. PLACED ON ORDER M10398.
